# SDR DALA2023120710041

- Difficulty date: December 6, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 56,805 hours, 28,055 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3277 DISC: DETERIORATED SEALANT ON REAR ATTACH FITTING SPHERICAL BEARING ON LH PYLON. C/A: PERFORMED ER/A 613917-14 REV: ORIGINAL, SECTION I AS PER PRI ER/A 613917-14 REV: 0 JOB COMPLETE. (LP: 0098672)
